advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

epidural injection

I received my second epidural injection at L2-L3 after the first injection didnt work at L4-5. About 36 hours after the injection, I woke with excoriating pain in my left leg. Now three weeks later, I am still limping & have horrible nerve pain to my left leg. The ortho surgeon now wants to do surgery but I'm terrified this nerve pain is not going away. Has anyone else had a similar thing happen?
advertisement

Comments

  • Yes I have, but I got relief from the shot for a few years, then my pain came back. It was my right leg.
    2005-ACDF with Corpectomy at C3-C-5.
    2006-L4-L5 diskectomy.
    2009-Cervical laminectomy at C3.
    Steroid injections series x 4.
  • I had a similar situation. I had to go to the ER for Dilaudid and Valium. The ER doc said my doctor was 'tickling nerves' and hit the wrong one. I still have the pain in my lower back that came from the shot. However, it's under control now. Unfortunately, it happens way too often.
  • advertisement
Sign In or Join Us to comment.